# SDR SWAA113161

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 47,938 hours, 29,479 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND RT WING NR 6 SLAT SKIN CRACKED.  REPAIRED SKIN PER EA.
